# SDR PG9A115817

- Difficulty date: May 8, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N133GC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3883
- Aircraft time: 2,144 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Potentiometer
- Part number: 116SF2C502W253
- Condition: Malfunctioned
- Location: Collective Pitch
- Part time: 183 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAIL CODE 122 DISPLAYED ON VEMD AFTER FLIGHT.  REPLACED COLLECTIVE PITCH POTENTIOMETER.
